MathSciNet Relay Station
MathSciNet bibliographic data
MR2915887 65M32 (26A33 35R11 44A10 45K05)
Dou, F. F.; Hon, Y. C. Kernel-based approximation for Cauchy problem of the time-fractional diffusion equation. Eng. Anal. Bound. Elem. 36 (2012), no. 9, 1344–1352.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement